skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on October 20, 2020

Title: The Shifted Interface Method: A flexible approach to embedded interface computations

Authors:
 [1];  [1];  [1]; ORCiD logo [1]
  1. Department of Civil and Environmental EngineeringDuke University Durham North Carolina
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1571321
Grant/Contract Number:  
SC0012169
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
International Journal for Numerical Methods in Engineering
Additional Journal Information:
Journal Name: International Journal for Numerical Methods in Engineering; Journal ID: ISSN 0029-5981
Publisher:
Wiley Blackwell (John Wiley & Sons)
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Li, Kangan, Atallah, Nabil M., Main, G. Alex, and Scovazzi, Guglielmo. The Shifted Interface Method: A flexible approach to embedded interface computations. United Kingdom: N. p., 2019. Web. doi:10.1002/nme.6231.
Li, Kangan, Atallah, Nabil M., Main, G. Alex, & Scovazzi, Guglielmo. The Shifted Interface Method: A flexible approach to embedded interface computations. United Kingdom. doi:10.1002/nme.6231.
Li, Kangan, Atallah, Nabil M., Main, G. Alex, and Scovazzi, Guglielmo. Mon . "The Shifted Interface Method: A flexible approach to embedded interface computations". United Kingdom. doi:10.1002/nme.6231.
@article{osti_1571321,
title = {The Shifted Interface Method: A flexible approach to embedded interface computations},
author = {Li, Kangan and Atallah, Nabil M. and Main, G. Alex and Scovazzi, Guglielmo},
abstractNote = {},
doi = {10.1002/nme.6231},
journal = {International Journal for Numerical Methods in Engineering},
number = ,
volume = ,
place = {United Kingdom},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on October 20, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

The Immersed Interface Method for Elliptic Equations with Discontinuous Coefficients and Singular Sources
journal, August 1994

  • LeVeque, Randall J.; Li, Zhilin
  • SIAM Journal on Numerical Analysis, Vol. 31, Issue 4, p. 1019-1044
  • DOI: 10.1137/0731054